# SDR DALA2024050104854

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 72,046 hours, 23,705 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5810 -ATB/DE- LIGHTNING STRIKE ON CLIMB. CORRECTIVE ACTION: C/W INSPECTION, ALL FINDINGS DOCUMENTED ON N/R CARDS.
